# SDR SWAA2022091344836

- Difficulty date: August 22, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 32,311 hours, 14,609 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #3 FLAP TRACK FAIRING O/B SIDE RUB PLATE IS CRACKED;. MRKD / [01] REMOVED AND REPLACED PER SRM 51-40-02.
